# SDR AU980330

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1053840023
- Condition: Broken
- Location: Lt Mlg
- Component: 76
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR ACTUATOR ROD BROKEN AT THE END OF THE THREADED SECTION.
